# SDR UIEA2021110902379

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RIGHT FWD WINDOW EICAS( PERFORMED RH FWD WINDOW BITE TEST IAW FIM 30-41 FAULT TREE 804 FIG 104. NO FAULTS NOTED. )
